# SDR DXTA2015021605977

- Difficulty date: February 14, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 7,416 hours, 4,949 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007851
- Part serial: P241
- Condition: Unserviceable
- Location: Apu Bay
- Part time: 4,552 hours, 6,564 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TWO MINUTES AFTER APU START SEQUENCE WAS COMPLETE, CABIN FILLED WITH HEAVY SMOKE.  REMOVED APU ACCESS PANELS. DRAINED APU OIL. REMOVED APU STARTER GENERATOR P/N: 9914685-1 S/N: P2120. REMOVED APU PN: 3800785-1 SN: P-241. TRANSFER FIRE LOOP ASSY AND HARDWARE FOR CONNECTIVITY OF FUEL LINE AND APU STARTER GENERATOR ON TO NEW APU PN: 3800785-1 SN: P-383 IAW 680MM CH 26-10-10. SAFETY APU MOUNTS AND HARDWARE SUPPORTING FIRE LOOP. REMOVAL AND INSTALLATION OF NEW APU IAW 680MM CH 49-10-00. INSTALLED APU AND STARTER GENERATOR. GENERATOR CONNECTION VERIFIED. SERVICED APU WITH 0.9 QT OF BP TURBO OIL 2380 IAW HONEYWELL MM RE100(CS) CH:49-20-00. RAN APU IAW HONEYWELL MM RE100 (CS) CH 49-40-00 STARTING PROCEDURES, OPS CHECK AND LEAK CHECK GOOD. VERIFIED WORK PERFORMED. OK TO CLOSE APU ACCESS. FINALIZE OIL SERVICING PROCEDURES AND SEALED BOND JUMPERS. CLOSED APU ACCESS.
